×

zbMATH — the first resource for mathematics

On nonlinear desingularization. (English) Zbl 0432.35015

MSC:
35B32 Bifurcations in context of PDEs
35R35 Free boundary problems for PDEs
35J65 Nonlinear boundary value problems for linear elliptic equations
35J70 Degenerate elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Helmholtz, On integrals of the hydrodynamical equations which express vortex motion, Crelle’s J. 55 (1858), 25-55.
[2] L. E. Fraenkel and M. S. Berger, A global theory of steady vortex rings in an ideal fluid, Acta Math. 132 (1974), 13 – 51. · Zbl 0282.76014 · doi:10.1007/BF02392107 · doi.org
[3] A. Abrikosov, Soviet Physics JETP, 5, 1957, pp. 1174-1192.
[4] Stephen L. Adler, Global structure of static Euclidean \?\?(2) solutions, Phys. Rev. D (3) 20 (1979), no. 6, 1386 – 1411. · doi:10.1103/PhysRevD.20.1386 · doi.org
[5] Bifurcation theory and nonlinear eigenvalue problems, Edited by Joseph B. Keller and Stuart Antman, W. A. Benjamin, Inc., New York-Amsterdam, 1969.
[6] L. E. Fraenkel, A lower bound for electrostatic capacity in the plane, Proc. Roy. Soc. Edinburgh Sect. A 88 (1981), no. 3-4, 267 – 273. · Zbl 0466.31007 · doi:10.1017/S0308210500020114 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.